# SDR ASOA2013071808726

- Difficulty date: July 3, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,231 hours, 24,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD VENT-FLAP GOUGED & DENTED.   REPAIRED IAW REO 601R-52-11-1040.   CLASSIFIED A MAJOR REPAIR.
